# SDR SWIA202055656

- Difficulty date: December 30, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Nut Plate
- Condition: Elongated
- Location: Lt Floor Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL 1.5" AFT OF FS 559.00 HAS 1 EA ELONGATED NUTPLATE HOLE.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED LT FLOOR SILL AFT OF FS 559, IAW CRJ 200 SRM-51-42-06 AND 51-42-21 REV 38, DATED 7/10/19.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
